# SDR ASAA2015070212314

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,181 hours, 3,238 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250268010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE INOPERATIVE.  ACFT GROUNDED. INSPECTED, FOUND DP 1303 ANTI-ICE VALVE PLUG BROKEN.  REMOVED AND INSTALLED NEW MW0313 HARNESS, REF 71-51-03. ACCOMPLISHED ALL TESTS IAW STEP H NACELLE WIRING HARNESS TEST.  ALL TESTS PASSED. ACCOMPLISHED NR 2 ENGINE COWL ANTI-ICE.  OPS TEST REF 30-21-00-710-801. SYS CKS NORMAL.
